# SDR FDEA201201310398

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577203200000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 151 GF HAS 2 CRACKS, AT EDGE .5 AND 1 IN MIDDLE OF PANEL  FROM SIDE TO SIDE.   FABRICATED REPLACEMENT FLOORBOARD 151 GF IAW DWG SRZ 25-005, REV J.
